After heart valve replacement surgery in '07 i went on 10 Mg Lipitor for a year and began noticing torso aches in later months before my annual cardiologist visit. I mentioned the aches and he said possible causes we "getting older, open heart surgery, and Lipitor". I went home, researched Lipitor and 'BINGO' I saw big problems with Lipitor and stopped it immediately. The next day after I stopped the torso aches were 80% better. (I have taken CoQ10 for many years including during the year of Lipitor.) I am 73 years old but have worked out with free weights 5 days a week for 25 years and fast-paced daily bike rides of 20-30+ miles for 15 years.
I began noticing loading 40 pound bags of topsoil in my truck would produce chest aches and nausea 2 days later. Cutting heavier branches with anvil trimmers or other chores involving chest muscle strains made me feel bad. This has gotten progressively worse. The past few months, almost 5 years after stopping Lipitor, I have developed tender palms and soles of feet, especially in early AM and now have quivering in calf muscles especially at night and early AM, as well as twitching of calf muscles off and on. Jan. 1 I started taking branched chain amino acids (BCAA) and l-creatine and switched to ubiquitol form of CoQ10 but have seen no results as yet. Lipitor appears to be very dangerous.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.